# SDR CALA2025073007105

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N13014
- Make and model: Boeing 787-10
- Aircraft serial: 40940
- Aircraft time: 11,223 hours, 1,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3F - AFT PROXIMITY LIGHT BROKEN.  REMOVED AND REPLACED THE PROXIMITY LIGHT AT SEAT 3F AS REF IFM 25-25-89. ITEM GOOD FOR SERVICE.
